matt asked in Science & MathematicsMedicine · 9 years ago

ecstasy affects what nervous system?

ive taken ecstasy like 3 times in a 3 month period so about 1 per month.

now about 6 months after that i get uncontrollable shakes when im in fear of something or when im cold also my hands get sweaty and cold every now and then no matter the temperature .

ive down LOTS and LOTS of research and came to conlusion that i might have developed essential tremor.

im a true idiot for taking ecstasy but i was tould by my "friends" that its harmless and you wont get any problems unless you abuse it.

5 Answers

Relevance
  • Best Answer

    It is a central nervous system stimulant. What the ma in mdma stands for is meth amphetamine.

    Source(s): Incredible minds
  • Anonymous
    9 years ago

    Did you think that maybe it has nothing to do with the drug? I have never heard of anything like that happening to anyone after taking ecstasy. I've known people who do it way to much, and obviously they are messed up, but the amount you have taken it shouldn't cause any permanent damage. It could be in your mind, OR it could be a natural reaction to fear and cold. Lots of people tremble when they are cold or afraid.

  • 4 years ago

    The odds are not in your favor. There are many differant "recipes" and many amatures that try to be chemist, so you are taking your life in your hands if you take something like this. Also, if you don't simply die, you can become brain damaged from your body temp rising too fast and too high, you can become in coherant in a public setting and god knows what could happen to you. There are an awful lot of reasons not to take it, can't think of 1 reason to take it.

  • 9 years ago

    It's not the MDMA. And just because something has a methamphetamine skeleton doesnt mean they're alike.

  • How do you think about the answers? You can sign in to vote the answer.
  • 9 years ago

    Perhaps you could ask your bright friends.

Still have questions? Get your answers by asking now.